Missouri Journal of Mathematical Sciences

Book Review

Gordon A. Swain

Full-text: Open access

Article information

Source
Missouri J. Math. Sci., Volume 14, Issue 2 (2002), 136-138.

Dates
First available in Project Euclid: 4 October 2019

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1570154518

Digital Object Identifier
doi:10.35834/2002/1402136

Citation

Swain, Gordon A. Book Review. Missouri J. Math. Sci. 14 (2002), no. 2, 136--138. doi:10.35834/2002/1402136. https://projecteuclid.org/euclid.mjms/1570154518


Export citation